[Fatal miliary tuberculosis during treatment with infliximab].
Аннотация
A 73-year-old woman was admitted to hospital with fever whilst under treatment with infliximab for rheumatoid arthritis. Despite repeated and specific testing, tuberculosis was only diagnosed post mortem. During infliximab therapy, latent tuberculosis can reactivate in subacute form with a possible fatal outcome. For infliximab therapy to be administered safely, the risk that the patient concerned is latently infected with tuberculosis has to be estimated beforehand; if necessary a prophylactic anti-tuberculosis treatment may be given.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.